# SDR USAA2012111400016

- Difficulty date: October 12, 2012
- Submitted: November 14, 2012
- Operation: Air carrier
- Aircraft: N245AY
- Make and model: Boeing 767201
- Aircraft serial: 23897
- Aircraft time: 101,515 hours, 20,631 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tee Fitting
- Part number: 100T1440U3
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C2 CHECK - SURFACE CORROSION ON TEE FITTING AT BS 995, RBL 92.  REPLACED TEE FITTING AT BS 995, RBL 92 IAW EA 130973.
